Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jenjen77

Retinol causes cystic acne?

Recommended Posts

Has anyone had Retinol actually cause cystic acne? I've been on it for about 3 weeks now...was on a different Retinol before and my skin was breaking out like crazy. Skin is better on this one, but still consistently getting cysts!! :(

Link to comment
Share on other sites

let me rephrase that... i started using it every single night right away. My skin became dry and shiny.. could this have potentially caused the cysts because of irritation?

Link to comment
Share on other sites

What kind are you using and how much?

I am taking retinyl palmitate. Have yet to see a change. Broke out a bit but not sure if its from vitamin A or a purge or foods I ate. All on my neck/jawline.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×